Friday, May 2, 2008

100 cookies and steroids


Rumor has it that Steroids, the medically prescribed ones, make you grumpy and hungry. Let's preface that with I am not normal! :) Stop laughing! Anyway. For me, they make me jittery, edgy, and loose my appetite - so far. FINALLY, an ailment to help in the weight loss department. I so deserve that break!

My mom asked me to make a few dozen cookies for the memorial for my Wonderful Grandma on Saturday. I was happy to help. Umm, I made 100. Maybe more, I lost count. I forgot how many a batch made so I made four batches of dough and just kept going until they were done. I made chocolate chip so I would not be tempted to eat them. My favorite cookie is my mom's sugar cookie with no frosting. But I LOVE cookies, as long as there is no chocolate. And I really like chocolate chip cookies, with no chocolate chips. You know, the ones you scrape from the bottom of the bowl and there is no chocolate left so no one will eat them, I will.

so here I am with 100+ cookies, not wanting any of them and a total case of the jitters. No wonder I NEVER did any kind of drugs! :) I sooooooo need off these meds, fast before I publish any more crazy blogs!

Want a cookie?

Medicine, my love, hate relationship

A BIG thank you to everyone that called an e-mailed in concern. You guys are really wonderful. I am doing much better. A second medication with a steroid has helped tremendously. So much that I could walk to the boys first soccer practice last night.

Oh did I laugh!!! It was wonderful to see them run around and have 8 kids clustered around one ball all kicking at once. It is micro soccer so there must have been 50 or so teams with only 8 kids on each team and they all fit on one field sideways. Perfect!!! My boys made me proud - no soccer stars yet but great effort and that is all I wanted to see. :)

My family and I have been laughing about the side effects of the steroids with a hairy chest, deep voice and gaining a ton of weight but so far the only thing I have is the shakes in my hand and I actually have lost three pounds in the docs office scale. Probably from all the swelling. :) But I always feel funny on medication so while I am grateful for the relief, I am anxious to stop taking it!

I am hoping to be posting some adorable new stuff from another swap later today. Thank you so much for your patience with my lack of posting and being so personal.

Have a great day!